# SDR RRXA991070

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 97537661
- Condition: Damaged
- Location: Bs 21 - 25
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A TRIM OUT, FUSELAGE, LONGITUDINAL FLOORBEAM AT BL 11.5 RIGHT FROM STA 21 TO STA 25 IN THE UPPER HORIZONTAL FLANGE AND A BLEND OUT IN THE VERTICAL FLANGE.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8..  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06226.
